advertisement
Question
Posted by: superfly111 | 2008/11/04

yeast infection from physhlium husks?

hi,i have recently started taking pshyllium husks to cleanse out my system but the last few days i have noticed a yeast infection occuring.. i would like to know should i continue taking it or is it the cause of my candida? please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that the two are related.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement